Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complex Lindenstrauss spaces with extreme points
HTML articles powered by AMS MathViewer

by B. Hirsberg and A. J. Lazar PDF
Trans. Amer. Math. Soc. 186 (1973), 141-150 Request permission

Abstract:

We prove that a complex Lindenstrauss space whose unit ball has at least one extreme point is isometric to the space of complex valued continuous affine functions on a Choquet simplex. If X is a compact Hausdorff space and $A \subset {C_{\text {C}}}(X)$ is a function space then A is a Lindenstrauss space iff A is selfadjoint and Re A is a real Lindenstrauss space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B05, 46E15
  • Retrieve articles in all journals with MSC: 46B05, 46E15
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 186 (1973), 141-150
  • MSC: Primary 46B05; Secondary 46E15
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0333671-7
  • MathSciNet review: 0333671